# SDR UALA2011100305320

- Difficulty date: October 1, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 63,392 hours, 23,398 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Blowout Panel
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET COWL NR 2 ENG 6:00 POSITION BLOW OUT OVER PRESSURE PANEL FORWARD EDGE HANGING DOWN, FWD PIVOT PINS AND BUSHINGS WORN.  REPLACED BUSHINGS AND PIVOT PINS.
